Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An expansion theorem for a system of linear differential equations of the first order


Author: Wallie Abraham Hurwitz
Journal: Trans. Amer. Math. Soc. 22 (1921), 526-543
MSC: Primary 34B24; Secondary 34L10
DOI: https://doi.org/10.1090/S0002-9947-1921-1501184-9
MathSciNet review: 1501184
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B24, 34L10

Retrieve articles in all journals with MSC: 34B24, 34L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501184-9
Article copyright: © Copyright 1921 American Mathematical Society